# SDR FDEA200908243076

- Difficulty date: August 24, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111N41014
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR CONDITIONG UPPER BAY SURFACE HAS CORROSION AT STA 918, RBL 50.0 INCH TO RBL 54.0 INCH.  CORRODED AREA REPAIRED IAW EA F-5710-131063 :   REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
